MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE COVER PATCHES

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE COVER PATCHES
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the patient that the cover patches ripped out his hair and took off skin when removed.The patient contacted their physician and were advised to stop treating.No further information has been reported.The cover patches have not been returned for evaluation.
 
Event or Problem Description
It was reported by the patient that the cover patches ripped out his hair and took off skin when removed.The patient contacted their physician and were advised to stop treating.No further information has been reported.The cover patches have been returned for evaluation.
 
Additional Manufacturer Narrative
Corrections in h6: device evaluation codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer, g1: contact office, g6: type of repor.Additional information in d4: lot number (301316 & 306985), expiration date, h4: device manufacture date (for lot number 306985- 3/30/2023), h6: component, investigation type, findings, and conclusions.Investigation summary: the cover patches were received for evaluation.The dhrs were reviewed for both lot numbers 301316 & 306985.A visual inspection of the customer¿s returned product was performed.Included was two packs of cover patch's part no.106130-17 with lot no.301316 & 306985 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed in the product information section and there were no non-conformances or deviations reported.Review of complaint history identified (126) total complaints from (aug 5, 2023) to (aug 5, 2024) for pn (106130-17) and events related to (electrode irritation/rash).Keyword search criteria: (complaint codes: electrode: irritation; electrode: rash).The search was specified to lot no.306985.The search identified 1 complaint.The search was specified to lot no.301316.The search identified 1 complaint.A review of the information provided by the customer and along with the findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite #303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite #303
parsippany, NJ 07054
9732999300
MDR Report Key20088890
Report Number0002242816-2024-00111
Device Sequence Number20786257
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/27/2024
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number301316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date01/27/2025
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic